MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2120-0500
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
 
Event or Problem Description
It was reported that the rn primed the tubing set and initiated the infusion of an unspecified medication.Approximately 10 minutes later, the nurse was called to the patient's room by the patient's mother and found that the tubing set had separated at the upper fitment.The customer later stated that there were no adverse effects caused to the patient.
 
Additional Manufacturer Narrative
No product will be returned per customer.However; the customer¿s complaint that the tubing set separated at the upper fitment was confirmed.A photo provided by the customer observed that the silicone pumping segment was completely separated from the upper fitment.The set appeared to be completely primed with solution.The root cause of the separation could not be definitively determined.
 
Event or Problem Description
It was reported that the rn primed the tubing set and initiated the infusion of an unspecified medication.Approximately (10) minutes later, the rn was called to the patient's room by the patient's mother and found that the tubing set had separated at the upper fitment.The customer later stated that there were no adverse effects caused to the patient as a result of this event.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9192821
Report Number9616066-2019-02862
Device Sequence Number2409588
Product Code FPA
UDI-Device Identifier07613203012690
UDI-Public7613203012690
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model Number2120-0500
Device Catalogue Number2120-0500
Device Lot Number19025482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, THERAPY DATE (B)(6) 2019